# SDR R61A2023060800320

- Difficulty date: May 13, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N226JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000213
- Aircraft time: 36,729 hours, 23,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086054001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT WET AREA FLOOR BOARD CROSSBEAM, LEFT SIDE, AT FR 84 UPPER SURFACE HAS CORROSION. REMOVED AND INSTALLED REPAIR PARTS FOR FR84 CROSSBEAM REF EMB SRM 51-40-08 AND ETD2023-170-012672.
